# SDR GLBA2013112200351

- Difficulty date: November 21, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 36,393 hours, 44,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIR STAIR DOOR HANDLE CAME OFF.  INSTALLED A NEW SNAP RING & REINSTALLED DOOR HANDLE, IAW BMM 52-10-05, OPS CHECKED GOOD.
